Jump to content

PubMed RSS Feed - - Rosaceiform dermatitis associated with topical tacrolimus treatment.


rss

Recommended Posts

Rosaceiform dermatitis associated with topical tacrolimus treatment.

J Am Acad Dermatol. 2010 Jun;62(6):1050-2

Authors: Fujiwara S, Okubo Y, Irisawa R, Tsuboi R

We describe herein 3 patients who developed rosacea-like dermatitis eruptions while using 0.03% or 0.1% tacrolimus ointment for facial dermatitis. Skin biopsy specimens showed telangiectasia and noncaseating epithelioid granulomatous tissue formation in the papillary to mid dermis. Continuous topical use of immunomodulators such as tacrolimus or pimecrolimus should be regarded as a potential cause of rosaceiform dermatitis, although many cases have not been reported.

PMID: 20466178 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=20466178&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...